Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 297-299
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1988__79__297_0,
author = {Bressan, Alberto},
title = {Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {297--299},
year = {1988},
publisher = {Seminario Matematico of the University of Padua},
volume = {79},
mrnumber = {964037},
zbl = {0662.34018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1988__79__297_0/}
}
TY - JOUR AU - Bressan, Alberto TI - Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1988 SP - 297 EP - 299 VL - 79 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1988__79__297_0/ LA - en ID - RSMUP_1988__79__297_0 ER -
%0 Journal Article %A Bressan, Alberto %T Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side %J Rendiconti del Seminario Matematico della Università di Padova %D 1988 %P 297-299 %V 79 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1988__79__297_0/ %G en %F RSMUP_1988__79__297_0
Bressan, Alberto. Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side. Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 297-299. http://geodesic.mathdoc.fr/item/RSMUP_1988__79__297_0/